MathSciNet Relay Station
MathSciNet bibliographic data
MR1823892 46B20 (47A12)
Martín, Miguel A survey on the numerical index of a Banach space. III Congress on Banach Spaces (Jarandilla de la Vera, 1998). Extracta Math. 15 (2000), no. 2, 265–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement